# SDR DALA2019052703319

- Difficulty date: May 25, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N345DN
- Make and model: Airbus A321-211
- Aircraft serial: 8191
- Aircraft time: 3,571 hours, 1,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PROXIMITY EMERGENCY OUT AT SEAT ROW 30, REPLACED FLOOR PROX LIGHT AT ROW 30.
